Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Methotrexate?

I TAKE METHOTREXATE FOR R.A. WHICH IS UNDER CONTROL. LATELY, I HAVE EXPERIENCED PAIN IN MY HIPS, KNEES AND ANKLES.....MY CRP LEVELS ARE NOT SIGNIFICANTLY RAISED. I M FEELING RUN DOWN. ARE THESE SYMPTOMS PART OF MY R.A. ARE COULD THEY BE SOMETHING ELSE?
Fri, 19 Feb 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Your symptoms seem due to RA, as we know natural relapses and remissions are present in RA. Therefore, in addition to Methotraxate, you can add some other agent like Hydroxychloroquine or Sulfasalizine. NSAID like Ibuprofen or Naproxen may have to be given depending upon pain and discomfort. A short course of steroids may have to be given for acute symptoms but gradually tapering off.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Antifolates


Loading Online Doctors....
What Are The Side Effects Of Methotrexate?

Hi, Your symptoms seem due to RA, as we know natural relapses and remissions are present in RA. Therefore, in addition to Methotraxate, you can add some other agent like Hydroxychloroquine or Sulfasalizine. NSAID like Ibuprofen or Naproxen may have to be given depending upon pain and discomfort. A short course of steroids may have to be given for acute symptoms but gradually tapering off. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician